# SDR UPS05845584

- Difficulty date: September 22, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fs 70 L28r-L33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, STA 70 LOWER AFT CHORD HAS EXFOLIATION CORROSION AT APPROX L28R-L33L.  CUT OUT CORRODED CHORD, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-1-21, 51-1-20D, 53-2-5 FIG 8C.
